Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at May 27, 2023, 4:54 PM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2023, 4:54 PM MDT (22:54 UTC)
- Expired
- May 27, 2023, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 82 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.9 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3175 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611
WGUS55 KBOU 272254
FFWBOU
COC069-280200-
/O.NEW.KBOU.FF.W.0008.230527T2254Z-230528T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
454 PM MDT Sat May 27 2023
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
The eastern side of the Cameron Peak burn area in East Central
Larimer County in north central Colorado...
* Until 800 PM MDT.
* At 454 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 0.2 inches of rain have
fallen. Additional rainfall amounts of 0.2 to 0.6 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, roads, as well as other poor drainage and low-
lying areas.
* Some locations that will experience flash flooding include...
The eastern portion of the Cameron Peak burn area in rural areas
of East Central Larimer County
This includes the following additional locations...
Moondance Way, Stringtown Gulch, Big Bear, Lower Buckhorn on County
Road 27 above Masonville, The Retreat and Storm Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy Rainfall will cause flash flooding of small creeks, streams,
and ditches in the affected part of the Cameron Peak burn area. Rock
slides or debris flows can also be expected across rural roads.
The heavy rains could also trigger rock slides or debris flows in
steep terrain.
&&
LAT...LON 4058 10535 4047 10543 4045 10541 4046 10520
4050 10521 4051 10518 4055 10522 4056 10528
FLASH FLOOD...RADAR INDICATED
$$
Barjenbruch2 follow-up statements
632
WGUS75 KBOU 280032
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
632 PM MDT Sat May 27 2023
COC069-280200-
/O.CON.KBOU.FF.W.0008.000000T0000Z-230528T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
632 PM MDT Sat May 27 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR EAST CENTRAL LARIMER COUNTY...
At 632 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain in the Cameron Peak Burn area had ended. Between 0.4 and 1 inch
of rain has fallen. Flash flooding is expected to be ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
roads, as well as other poor drainage and low-lying
areas.
Some locations that will experience flash flooding include...
The eastern portion of the Cameron Peak burn area in rural areas
of East Central Larimer County
This includes the following additional locations...
Moondance Way, Stringtown Gulch, Big Bear, Lower Buckhorn on County
Road 27 above Masonville, The Retreat and Storm Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy Rainfall will cause flash flooding of small creeks, streams,
and ditches in the affected part of the Cameron Peak burn area. Rock
slides or debris flows can also be expected across rural roads.
The heavy rains could also trigger rock slides or debris flows in
steep terrain.
&&
LAT...LON 4058 10535 4047 10543 4045 10541 4046 10520
4050 10521 4051 10518 4055 10522 4056 10528
FLASH FLOOD...RADAR INDICATED
$$
Barjenbruch852
WGUS75 KBOU 280153
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
753 PM MDT Sat May 27 2023
COC069-280203-
/O.EXP.KBOU.FF.W.0008.000000T0000Z-230528T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
753 PM MDT Sat May 27 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR EAST
CENTRAL LARIMER COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4058 10535 4047 10543 4045 10541 4046 10520
4050 10521 4051 10518 4055 10522 4056 10528
$$
BarjenbruchWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:07 PM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 27, 3:07 PM MDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 307 PM MDT Sat May 27 2023 .SHORT TERM...(This evening through Sunday) Issued at 255 PM MDT Sat May 27 2023 Storms have formed this afternoon in an environment that has ample instability. The SPC mesoanalysis shows over 2,000 j/kg in Weld, Morgan, and Logan counties with over 1,500 j/kg across the rest of the far eastern plains. An 18Z sounding from the BACS team near Nunn, CO verified this instability with most unstable CAPE of around 2,500 j/kg. That sounding also indicated the lack of deep layer shear. The surface to 6km bulk shear was 21 knots. The low level shear was also lacking with surface to 3km SRH of 1 knot. Winds in the free atmosphere were all from the southwest. As a result, these storms are producing nice updrafts but the lack of shear is keeping them from becoming severe at the moment. Once we get into the later afternoon, the shear may increase slightly along and just south of the Cheyenne Ridge which will allow a couple storms to reach severe limits with large hail and strong winds the primary threats. A Severe Thunderstorm Watch was issued for Weld, Morgan, and Logan Counties. Farther south in and near Lincoln County, it appears there will be another focus for strong storms there. There is slightly better shear down there and a severe storm or two is possible there. In our collaboration call with SPC about the Severe Thunderstorm Watch, Lincoln County was mentioned for the possible inclusion in the watch. However, since it is a lone county that has that threat and the surrounding counties don't have a similar threat, there was no watch issued there. Models are becoming less certain now about the chance for storms later in the evening and overnight. The NAM Nest doesn't have much in the way of storms while the HRRR still has good coverage. PoPs were generally kept about the same as the previous forecast with PoPs in the 20-50 percent range most of the night across the far northeast corner. On Sunday, a shortwave trough will move past our CWA with weak NVA overhead. Ridging will develop which should limit the forcing for storms and the storm coverage will be much lower than the past couple days as a result. The focus for storms will be along the Cheyenne Ridge and Palmer Divide as weak low level convergence will aid with lift there. Over the urban corridor towards Last Chance, there will be very few storms due to the lack of forcing and lower instability. With winds aloft becoming westerly, the directional shear will increase. It is not completely out of the question that a severe storm or two forms but the threat is very limited. Otherwise, high temperatures will be near normal. .LONG TERM...(Sunday night through Saturday) Issued at 144 PM MDT Sat May 27 2023 High over low (Rex) blocking pattern to prevail through the middle of next week. This block never really breaks down. For mid to late next week, the high amplifies as it slowly retrogrades westward, but remains to the east of Colorado. For Sunday night through Tuesday, a closed low slowly drifts south-southeast along the California coast. This low will induce ridging ahead of it over the Central and Southern Rockies. Expect this to bring subsidence and drier air. With the drier air and ridging in place, temperatures should be warmer for Monday, Tuesday, and possibly Wednesday with highs in the lower to mid 80s over northeast Colorado. Still should be enough moisture and instability around for isolated to scattered afternoon showers and thunderstorms. This activity should be weaker than the convection of the past few days. Ridging slides off to the northeast as the California low moves inland over the Desert Southwest on Wednesday. Moisture will increase and lead to a better chance for showers and thunderstorms. This low weakens and lifts north across Colorado on Thursday. A new low replaces this low over the Desert Southwest, which will keep a southerly flow aloft over the state through next week. Better moisture is expected to remain in place, bringing good chances for showers and thunderstorms each day. The increase in moisture and clouds will lead to cooler temperatures with highs in the 70s. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1133 AM MDT Sat May 27 2023 Winds this afternoon will be light until about 19-20Z when southerly winds increase. The threat for storms to impact DEN seems to be increasing so a TEMPO was added for thunderstorms this afternoon. Gusty winds up to 35 knots and small hail would be the primary impacts from a storm that comes overhead. Storms are possible at the other terminals but there is a lower chance. Confidence is also growing that a nighttime wave of storms will move across DEN. This will be timed with the axis of a shortwave trough that moves through and it taps into the unrealized instability from the afternoon. Another TEMPO group was added for DEN as this wave moves across. Afterwards, winds will become weaker and trend towards drainage. Tomorrow, there will be a low chance of storms. && .HYDROLOGY... Issued at 255 PM MDT Sat May 27 2023 Storms will be less intense on Sunday with lower coverage over the burn areas. While flash flooding is not expected, there remains a limited threat. There will be a slight decrease in moisture for early next week, but isolated to scattered showers and storms are still expected each day. Better moisture is expected to return by Wednesday, which may lead to an increase in the flash flood threat for the burn areas starting Wednesday. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Danielson LONG TERM...Meier AVIATION...Danielson HYDROLOGY...Danielson/Meier
Hazardous weather outlook, May 27, 10:50 AM MDT, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1050 AM MDT Sat May 27 2023 COZ030>051-281700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1050 AM MDT Sat May 27 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this afternoon and evening. A few of these storms may be severe across the eastern plains, with large hail and damaging winds as the main threats. the primary location for the severe storms would be Weld, Morgan, and Lincoln Counties. A limited threat of burn scar flash flooding is also possible today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday through Tuesday, moisture and instability will somewhat decrease. This will lead to fewer showers and thunderstorms. However, isolated to scattered afternoon showers and thunderstorms are still expected. Moisture and instability begin to increase by Wednesday, which should bring a better chance for showers and thunderstorms for the later part of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
In the hours before
Special weather statement, May 27, 3:23 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Denver CO
323 PM MDT Sat May 27 2023
COZ038-043-272215-
Central and South Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
323 PM MDT Sat May 27 2023
...Strong thunderstorms will impact portions of northwestern Weld and
east central Larimer Counties through 415 PM MDT...
At 323 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
near Wellington to 4 miles south of Windsor to 3 miles south of
Johnstown, or along a line extending from 10 miles northeast of Fort
Collins to 9 miles west of Greeley to 38 miles north of Denver.
Movement was northeast at 30 mph.
HAZARD...Landspouts possible, winds in excess of 40 mph, and penny
size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Fort Collins, Greeley, northeastern Loveland, Windsor, Evans,
Johnstown, Wellington, Milliken, Berthoud, Eaton, Mead, Severance,
Platteville, LaSalle, Ault, Gilcrest, Pierce, Timnath and Nunn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.
&&
LAT...LON 4083 10473 4023 10469 4022 10502 4078 10505
TIME...MOT...LOC 2123Z 219DEG 24KT 4068 10497 4041 10492 4029 10494
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BARJENBRUCHLocal storm report, May 27, 3:47 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
347 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023 M1.25 INCH WELD CO TRAINED SPOTTER
0332 PM HAIL KEENESBURG 40.10N 104.52W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0329 PM HAIL 3 SE KEENESBURG 40.07N 104.50W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0326 PM HAIL 2 SE TIMNATH 40.50N 104.96W
05/27/2023 U0.75 INCH LARIMER CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, May 27, 4:05 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023 M1.25 INCH WELD CO TRAINED SPOTTER
0337 PM HAIL TIMNATH 40.53N 104.98W
05/27/2023 M1.00 INCH LARIMER CO TRAINED SPOTTER
0332 PM HAIL KEENESBURG 40.10N 104.52W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0329 PM HAIL 3 SE KEENESBURG 40.07N 104.50W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0326 PM HAIL 2 SE TIMNATH 40.50N 104.96W
05/27/2023 U0.75 INCH LARIMER CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, May 27, 4:10 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 NW TIMNATH 40.54N 105.00W
05/27/2023 M1.00 INCH LARIMER CO TRAINED SPOTTER
0343 PM HAIL 2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023 M1.25 INCH WELD CO TRAINED SPOTTER
0337 PM HAIL TIMNATH 40.53N 104.98W
05/27/2023 M1.00 INCH LARIMER CO TRAINED SPOTTER
0332 PM HAIL KEENESBURG 40.10N 104.52W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0329 PM HAIL 3 SE KEENESBURG 40.07N 104.50W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0326 PM HAIL 2 SE TIMNATH 40.50N 104.96W
05/27/2023 U0.75 INCH LARIMER CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0325 PM HAIL 1 WNW NEW WINDSOR RESER 40.54N 104.91W
05/27/2023 M0.88 INCH WELD CO TRAINED SPOTTER
&&Local storm report, May 27, 4:19 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 NW TIMNATH 40.54N 105.00W
05/27/2023 M1.00 INCH LARIMER CO TRAINED SPOTTER
0343 PM HAIL 2 NW NEW WINDSOR RESERV 40.55N 104.91W
05/27/2023 M1.25 INCH WELD CO TRAINED SPOTTER
0337 PM HAIL TIMNATH 40.53N 104.98W
05/27/2023 M1.00 INCH LARIMER CO TRAINED SPOTTER
0332 PM HAIL KEENESBURG 40.10N 104.52W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0331 PM HAIL 2 NW NEW WINDSOR RESERV 40.55N 104.92W
05/27/2023 M1.25 INCH WELD CO PUBLIC
0329 PM HAIL 3 SE KEENESBURG 40.07N 104.50W
05/27/2023 U0.75 INCH WELD CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0326 PM HAIL 2 SE TIMNATH 40.50N 104.96W
05/27/2023 U0.75 INCH LARIMER CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0325 PM HAIL 1 WNW NEW WINDSOR RESER 40.54N 104.91W
05/27/2023 M0.88 INCH WELD CO TRAINED SPOTTER
&&Special weather statement, May 27, 4:36 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Denver CO
436 PM MDT Sat May 27 2023
COZ040-272315-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
436 PM MDT Sat May 27 2023
...A strong thunderstorm will impact portions of central and
northern Denver, and northwestern Adams Counties through 515 PM
MDT...
At 435 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Denver, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could blow around unsecured objects.
Locations impacted include...
Northern Denver, southeastern Thornton, Commerce City, eastern
Northglenn, Brighton, Federal Heights, Denver International Airport,
D.I.A Terminal and Concourses, Barr Lake and Todd Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3997 10466 3988 10462 3973 10495 3973 10505
3979 10505 3996 10491
TIME...MOT...LOC 2235Z 231DEG 12KT 3978 10498
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
BARJENBRUCHThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:28 PM MDT | Areal Flood Advisory | BOU | Adams, Logan, Morgan, Washington | 92 min |
| May 26, 6:56 PM MDT | Special Weather Statement | BOU | Washington | 64 min |
| May 26, 7:06 PM MDT | Tornado Warning | BOU | Washington | 24 min |
| May 27, 1:54 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| May 27, 2:04 PM MDT | Special Weather Statement | BOU | Adams | 56 min |
| May 27, 2:12 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| May 27, 3:10 PM MDT | Special Weather Statement | BOU | Denver | 50 min |
| May 27, 3:23 PM MDT | Special Weather Statement | BOU | Weld | 52 min |
| May 27, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 49 min |
| May 27, 3:27 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 30 min |
| May 27, 3:46 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| May 27, 3:50 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 27 min |
| May 27, 4:36 PM MDT | Special Weather Statement | BOU | Denver | 39 min |
| May 27, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 43 min |
| May 27, 5:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 32 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.